Title: Existence of non-oscillatory solutions for second-order mixed neutral differential equations with positive and negative terms

Authors: Hui Li; Zhenlai Han; Ying Sun

Addresses: School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, P. R. China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, P. R. China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, P. R. China

Abstract: In this paper, we discuss the existence of non-oscillatory solutions for the second-order mixed neutral differential equations. By means of Banach contraction mapping principle and inequality techniques, some sufficient conditions for the existence and uniqueness of non-oscillatory solutions are presented, which improve and extend some known results. Several examples are given to illustrate our main results.

Keywords: mixed differential equations; neutral; non-oscillatory solutions.

DOI: 10.1504/IJDSDE.2017.086668

International Journal of Dynamical Systems and Differential Equations, 2017 Vol.7 No.3, pp.259 - 271

Available online: 08 Sep 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article